# SDR DALA2016091906720

- Difficulty date: September 18, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 42,616 hours, 29,225 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 820-1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT CARGO TRACK BS 820 - 1022 BETWEEN LONGERONS 27 AND 28L AT AFT CARGO COMPARTMENT.  THE CARGO TRACK WAS  REPLACED IAW SRM 51-41-01 AND 51-41-02.
